# SDR AALA201701079007

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 62,931 hours, 23,479 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V5969
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 62,931 hours, 23,479 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT,  DECLARED AN EMERGENCY DUE TO THE NR 2 FLAPS ECAM MESSAGE. FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND THE NR 1 FLAP ACTUATOR TORQUE LIMITER TRIPPED,  REPLACED THE FLAP ACTUATOR PER AMM 27-54-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
